A Markovian Decision Process. Bellman, R. 6(5):679-684.
A Markovian Decision Process [link]Paper  bibtex   
@article{bellmanMarkovianDecisionProcess1957,
  title = {A {{Markovian Decision Process}}},
  volume = {6},
  issn = {0095-9057},
  url = {https://www.jstor.org/stable/24900506},
  number = {5},
  journaltitle = {Journal of Mathematics and Mechanics},
  urldate = {2019-01-21},
  date = {1957},
  pages = {679-684},
  author = {Bellman, Richard},
  file = {/home/dimitri/Nextcloud/Zotero/storage/JQRF7ZWX/Bellman - 1957 - A Markovian Decision Process.pdf}
}
Downloads: 0